# SDR MASA200400708

- Difficulty date: December 19, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 5,419 hours, 3,730 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214810A
- Part serial: 361
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 3,913 hours, 2,381 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7256 RDU-IAD, THE CREW ABORTED TAKEOFF DUE TO A LEFT REVERSER UNSAFE MESSAGE.  THE AIRCRAFT RETURNED TO THE GATE AND THE REVERSER WAS PLACED ON DEFERRAL.  MAINTENANCE REMOVED AND REPLACED ISOLATION VALVE.
